MAUDE Adverse Event Report: CONMED HALL; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

CONMED HALL; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 00507112900
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the that the 00507112900 large bone, hall blade, oscillating, 19.5 x 105 x 1.27, device was being used on an unknown date during an unknown procedure when it was reported ¿we had one 5071-129 blade break.¿.Further assessment found that the device did fragment into the surgical site and was removed.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.The root cause cannot be determined, however, based upon the photo, the risk document and the ifu, the likely cause of this event was excessive force.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 21 complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to never pinch the hall primecut cassettes.Overheating of the blade may cause damage to the cassette and may cause burns or thermal necrosis.Avoid contact of blades with cutting blocks, retractors or other instrumentation.Damage to blade or instrumentation may occur.Metal fragments may cause injury to patient or user.Do not use burs for plunge cutting.Injury or damage may occur.When using the powerpro sagittal saw attachment (pro2043), placing excessive bending or twisting force on the sagittal saw blade may cause the collet to open and release the saw blade.Do not use saw blades to pry, remove bone grafts, or as a leverage point.Do not apply excessive bending or twisting force to blade.Patient or user injury may occur.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
HALL
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
CONMED
525 french road
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key24399682
Report Number1017294-2026-00017
Device Sequence Number10113278
Product Code GFA
UDI-Device Identifier10845854003770
UDI-Public(01)10845854003770(17)300817(10)1484288
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00507112900
Device Lot Number1484288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic